Equilibrium states, pressure and escape for multimodal maps with holes
MetadataShow full item record
Altmetrics Handle Statistics
Altmetrics DOI Statistics
For a class of non-uniformly hyperbolic interval maps, we study rates of escape with respect to conformal measures associated with a family of geometric potentials. We establish the existence of physically relevant conditionally invariant measures and equilibrium states and prove a relation between the rate of escape and pressure with respect to these potentials. As a consequence, we obtain a Bowen formula: we express the Hausdorff dimension of the set of points which never exit through the hole in terms of the relevant pressure function. Finally, we obtain an expression for the derivative of the escape rate in the zero-hole limit.
Demers , M F & Todd , M 2017 , ' Equilibrium states, pressure and escape for multimodal maps with holes ' , Israel Journal of Mathematics , vol. 221 , no. 1 , pp. 367-424 . https://doi.org/10.1007/s11856-017-1547-2
Israel Journal of Mathematics
© Hebrew University of Jerusalem 2017. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://dx.doi.org/10.1007/s11856-017-1547-2
DescriptionMD was partially supported by NSF grants DMS 1101572 and DMS 1362420. MT was partially supported by NSF grants DMS 0606343 and DMS 0908093.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.